ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Anomalously rough sandpiles in one dimension: Exact decimation results

Ramaswamy, Sriram and Krishnamurthy, HR and Dhar, Sujan K (1992) Anomalously rough sandpiles in one dimension: Exact decimation results. In: Physical Review A, 46 (4). pp. 1875-1879.

[img] PDF
AnomaloulyJuly15th.pdf
Restricted to Registered users only

Download (667Kb) | Request a copy

Abstract

We categorize the possible large-scale behaviors of one dimensional nearest-neighbor hopping "sandpile" slope models on a circle of N sites with nonconserving noise, via decimation. Defining the height at site i to be hi, we find a continuous infinity of fixed points of the decimation, parametrized by an index $n (1\leq n \leq 2)$ with $\langle(h_O-h_{N/2})^2\rangle \sim N^{2/n}$. The fixed point n=2 corresponds to our ordinary notion of a rough interface, while the others are new and far rougher.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to American Physical Society.
Department/Centre: Division of Physical & Mathematical Sciences > Physics
Date Deposited: 22 Aug 2006
Last Modified: 19 Sep 2010 04:30
URI: http://eprints.iisc.ernet.in/id/eprint/8080

Actions (login required)

View Item View Item